Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Break out of hives and rashes in summer, taking drops for synergist effect. Still stomach problem, scratchy throat. Solution ?

Hello, For the past few years in the summer I would break out with hives and rashes doctor tested me for allergies with blood work I tested positive for coffee, chocolate, peanuts, soy, diary, corn, potatoes, and wheat. And of course dust mites and dogs, and all outdoor stuff. He said I was having synergist effect so gave me drops. The hives did not happen last winter. Now it seems no matter what I eat I am getting scratchy throat , hives, stuffy nose and headache . I also have delayed reactions with stomaches. I have had many other health conditions for last five years. Anxiety is diagnosis with possible fibro. I seem to always feel sick and there is nothing for me to eat. I have many aches and pains that accompany these other symptoms along with what I can describe as a flushing rush through my body at times. I just am getting so frustrated.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your all symptoms are related to anxiety and allergy problems.
You should take good anti allergics such as combination of loratidine and pseudoephedrine good thing about that is it doesnot cause sedation and also use medicines related to anxiety such as alprazolam 0.5 mg at night daily for 02 weeks.
Initially also take a good antibiotic for throat symptoms such as azithromycin for a period of 05 days.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor